MATHEMATICA BOHEMICA, Vol. 129, No. 2, pp. 125-128 (2004)

Symplectic embedding of thin discs into a ball

Takeo Nishinou

Takeo Nishinou, Dept. of Mathematics, Faculty of Science, Kyoto University, Kitashirakawa, Kyoto 606-8502, Japan, e-mail:

Abstract: We perform symplectic embeddings of `thin' discs into a small ball in arbitrary dimension, using the symplectic folding construction.

Keywords: symplectic embedding, symplectic folding, non-squeezing theorem

Classification (MSC2000): 57R17

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition